# SDR SCNA20141223252

- Difficulty date: December 15, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BS 294.5-312, RBL 15, FLOOR SUPPORT HAS A CRACK.  R & R FLOOR SUPPORT.
